# SDR SWAA2021081032392

- Difficulty date: March 18, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,967 hours, 11,768 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LE HF ANTENNA FIBERGLASS PANEL HAS EROSION DAMAGE .400 X .450 X .050 DEEP AT LWR AREA OF PANEL / REPAIRED PER EA 1-A55-3775 REF ECTC FOR TLD CARRY OVER REPAIR# 55EA-07960. 55EA-07961; 55EA-07962 AMT 56504
